# SDR 2011FA0000125

- Difficulty date: February 23, 2011
- Submitted: February 23, 2011
- Operation: General aviation
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 1015FAUL1901204
- Part serial: 10UL00973
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF THIS LIFE RAFT, TWO SEPARATE ISSUES WERE IDENTIFIED AS FOLLOWS: DURING PRELIMINARY INSPECTION, IT WAS OBSERVED THAT THE FIRING HEAD CABLE HAD BEEN ROUTED UNDER THE VALISE LACING AS TO POSSIBLY PREVENT NORMAL INFLATION OF THE LIFE RAFT. THIS STATION CONTACTED FSDO-11 WHO ADVISED SUBMISSION OF THIS FORM AND REQUESTED PHOTOS OF THE SUBJECT LIFE RAFT.  AFTER REMOVING THE LIFE RAFT FROM THE VALISE, IT WAS OBSERVED THAT THE BURST STRIP HAS NOT BEEN PRE-CUT PRIOR TO VACUUM PACKING. BURST STRIP CUTTING IS REQUIRED TO INSURE PROPER INFLATION OF THE RAFT. FSDO 11 WAS NOTIFIED AND PHOTOS OF THIS ITEM HAVE BEEN SENT TO FSDO-11.
